# SDR 2002FA0000052

- Difficulty date: December 30, 2001
- Submitted: January 17, 2002
- Operation: General aviation
- Aircraft: N65463
- Make and model: Cessna 152
- Aircraft serial: 15281566
- Engine: Lyc O235*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: CF30766
- Condition: Failed
- Location: Carburetor
- Component: Carburetor, Marvelschebx
- Component part number: MA3A
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON LANDING THE ENGINE QUIT.  FUEL WAS OBSERVED LEAKING FROM THE AIRCRAFT.  DURING DISASSEMBLY OF THE CARBURETOR IT WAS NOTED BOTH FLOATS WERE FILLED WITH FUEL CAUSING FUEL TO POUR THRU THE VENT.  THE MANUFACTURE DATE OF THE FLOAT WAS 4/92.
